# SDR SWAA2021031651624

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT SPLICE BS 887; RBL 21; WL 157 / ACB SIDEWALL SUPPORT SPLICE AT BS-887; RBL-21; WL-157. CORRODED OUT OF LIMITS PER SRM 53-00-53-1-1A FIG-103 DETAIL (D). LOCATED; DRILLED AND INSTALLED NEW SPLICE PER SRM 51-40-02 & DWG 147A7500 SHT-1;
